MathSciNet Relay Station
MathSciNet bibliographic data
MR1724844 (2000i:60120) 60K37 (60F05 60F15 60G50)
Alili, S. Asymptotic behaviour for random walks in random environments. J. Appl. Probab. 36 (1999), no. 2, 334–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement